Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1595–1597 (Mi zvmmf6070)  

Scientific communications

The optimal distribution of material in torsion bars

V. M. Borisov, I. E. Mikhaĭlov

Moscow

Full text: PDF file (338 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 211–214

Bibliographic databases:

UDC: 518:519.3
Received: 22.07.1975

Citation: V. M. Borisov, I. E. Mikhaǐlov, “The optimal distribution of material in torsion bars”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1595–1597; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 211–214

Citation in format AMSBIB
\Bibitem{BorMik76}
\by V.~M.~Borisov, I.~E.~Mikha{\v\i}lov
\paper The optimal distribution of material in torsion bars
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1595--1597
\mathnet{http://mi.mathnet.ru/zvmmf6070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455767}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 211--214
\crossref{https://doi.org/10.1016/0041-5553(76)90059-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6070
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021